# SDR AU980437

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 2060400203
- Condition: Pitted
- Location: M/R Gearbox
- Component: JR3TYPE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING A SCHEDULED INSPECTION, METAL WAS FOUND ON THE M/R TRANSMISSION'S CHIP DETECTORS.  ON TEAR DOWN INSPECTION, THE TRANSMISSION'S INPUT GEAR SHAFT WHICH FORMS THE INNER BEARING SURFACE FOR BEARING PN 206-040-031-107 RACE WAS FOUND TO HAVE SEVERE BRINELLING AND DESTRUCTIVE PITTING.  PART TC:  7,037.
